# SDR DALA2025061004433

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,535 hours, 30,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 4L DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: REMOVED AND REPLACED LOCK BAR ON BOTH SIDES OF GIRT BAR @ DOOR 4L PER B757 AMM 25-66-10-402-022 OPS CK GOOD. (1009928)
